| Model Number |
55850016545 |
| Medical Device Problem Codes |
Defective Device (2588); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer representative regarding the devices used for spinal therapy.It was reported that the voyager screws that came in for restock were bent. they were not put in the set as they are not usable.There was no patient involvement reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h3.Device evaluation summary: product analysis #706419146:part # 55850016545 lot # h5930773 visual inspection confirmed the break off tabs of the bone screw have been bent inward.The damage to the break off tabs appear to be from bend stress overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.